MathSciNet Relay Station
MathSciNet bibliographic data
MR123507 (23 #A832) 10.08 (10.07)
Brillhart, John; Johnson, G. D. On the factors of certain Mersenne numbers. Math. Comp. 14 1960 365–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement